International Journal of Computational Intelligence Systems

Volume 8, Issue 2, April 2015, Pages 278 - 296

Roughness of fuzzy soft sets and related results

Authors
Zhaowen Li, Tusheng Xie
Corresponding Author
Zhaowen Li
Received 18 March 2014, Accepted 16 October 2014, Available Online 1 April 2015.
DOI
https://doi.org/10.1080/18756891.2015.1001951How to use a DOI?
Keywords
Fuzzy soft sets, Fuzzy soft rough approximations, Fuzzy soft rough sets, Fuzzy topologies, Fuzzy soft rough relations, [0,1]-valued information systems, One-to-one correspondences
Abstract
This paper investigates roughness of fuzzy soft sets. A pair of fuzzy soft rough approximations is proposed and their properties are given. Based on fuzzy soft rough approximations, the concept of fuzzy soft rough sets is introduced. New types of fuzzy soft sets such as full, intersection complete and union complete fuzzy soft sets are defined and supported by some illustrative examples. We obtain the structure of fuzzy soft rough sets, investigate the structure of fuzzy topologies induced by fuzzy soft sets, reveal the fact that every finite fuzzy topological space is a fuzzy soft approximation space and discuss fuzzy soft rough relations. We proved that there exists a one-to-one correspondence between the set of all fuzzy soft sets and the set of all [0,1]-valued information systems, which illustrates that we can research [0,1]-information systems by means of fuzzy soft sets.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
International Journal of Computational Intelligence Systems
Volume-Issue
8 - 2
Pages
278 - 296
Publication Date
2015/04/01
ISSN (Online)
1875-6883
ISSN (Print)
1875-6891
DOI
https://doi.org/10.1080/18756891.2015.1001951How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Zhaowen Li
AU  - Tusheng Xie
PY  - 2015
DA  - 2015/04/01
TI  - Roughness of fuzzy soft sets and related results
JO  - International Journal of Computational Intelligence Systems
SP  - 278
EP  - 296
VL  - 8
IS  - 2
SN  - 1875-6883
UR  - https://doi.org/10.1080/18756891.2015.1001951
DO  - https://doi.org/10.1080/18756891.2015.1001951
ID  - Li2015
ER  -